# SDR QXEA2020092400294

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 6,721 hours, 4,169 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1701317A
- Part serial: 3158
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,723 hours, 4,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE IDG OFF 1 BUS AMBER MESSAGE ON EICAS.  MOMENTARY BLACKOUT OF ALL FLIGHT DISPLAYS AND AP DISCONNECT ENGINE DRIVEN GENERATOR-MEL NR 1 IDG.  CLEARED BY REMOVING NR 1 ENGINE IDG, REF AMM TASK 24-21-01-000-801.  INSTALLED NEW IDG, REF AMM TASK 24-21-01-400-801-A.  OPS AND LEAK CHECK GOOD.  CLEAR DEFECT, MEL.  MX CONTROL NOTIFIED.  RETURNED TO SERVICE.
